# SDR IPXA09155151

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT LIGHT DID NOT ILLUMINATE WHEN GEAR EXTENDED.  DEFERRED.  TESTED EMERGENCY LIGHTING SYSTEM.  OPS CHECK GOOD REF AMM 33-51-00-5.  CLEARS DEFERRAL M397423.
